A Banach space determined by the Weil height

Volume 136 / 2009

Daniel Allcock, Jeffrey D. Vaaler Acta Arithmetica 136 (2009), 279-298 MSC: 11J25, 11R04, 46B04. DOI: 10.4064/aa136-3-6

Authors

  • Daniel AllcockDepartment of Mathematics
    University of Texas
    Austin, TX 78712, U.S.A.
    e-mail
  • Jeffrey D. VaalerDepartment of Mathematics
    University of Texas
    Austin, TX 78712, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image